Loading....
Coupon Accepted Successfully!

Dermatology

Open Flashcards

Inflammatory Disorders

Question
32 out of 73
 

Rameshwar lal was receiving steroids for psoriasis for a long time. He has developed fever and generalized pustules all over his body after stopping steroids. The most likely cause is (AIIMS Nov 2013)



A Drug eruption
B Pustular psoriasis

C Bacterial infection
D Septicaemia

Ans. B
[Pustular Psoriasis]

Fever with pustules after steroids withdrawl with background of psoriasis is typical for pustular psoriasis

1). 1 Localized pustular psoriasis:

a. palmoplantar pustulosis

b. acrodermatitis continua

2). 2 Generalized pustular psoriasis:

a. acute generalised pustular psoriasis( Von Zumbusch )

b. pustular psoriasis of pregnancy( Impetigo herpetiformis)

c. infantile and juvenile

d. circinate

e. localized (not hands and feet).

Inflammatory Disorders Flashcard List

73 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)
46)
47)
48)
49)
50)
51)
52)
53)
54)
55)
56)
57)
58)
59)
60)
61)
62)
63)
64)
65)
66)
67)
68)
69)
70)
71)
72)
73)